# SDR ASAA0610295

- Difficulty date: March 29, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 60,349 hours, 53,855 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 947 S18r
- Component part number: 6935352014
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE CLIP CRACKED.  REPLACED TIE CLIP AND STRINGER 18R PER SRM 51-30-02.
